# SDR A8ZR20180830003

- Difficulty date: June 15, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 37,014 hours, 49,615 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Dented
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED REPLACEMENT OF DOUBLER TO UPPER SKIN ON AIRSTAIR DOOR FOR DENT, REF BOMBARDIER RD 8-52-040 ISSUE 4 DATED 2014-06-05.
